Inventiones mathematicae

, Volume 112, Issue 1, pp 351–376 | Cite as

The Teichmüller space of an Anosov diffeomorphism ofT2

  • Elise E. Cawley
Article

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [A] Ahlfors, L.: Lectures on Quasiconformal Mappings. (Math. Ser.) Belmont, Cal.: Wadsworth and Brooks-Cole 1987Google Scholar
  2. [AW] Adler, R., Weiss, B.: Similarity of automorphisms of the torus. Mem. Am. Math. Soc.98 (1970)Google Scholar
  3. [Ba] Baladi, V.: Functions zêta, fonctions de corrélation et mesures d'équilibre pour quelques systèmes dynamique non Axiome A. Thèse, l'Université de Genève (1989)Google Scholar
  4. [B1] Bowen, R.: Markov partitions for Axiom A diffeomorphisms. Am. J. Math.92, 725–747 (1970)Google Scholar
  5. [B2] Bowen, R.: Equilibrium states and the ergodic theory of Anosov diffeomorphisms. (Lect. Notes Math., vol. 470) Berlin Heidelberg New York: Springer, 1975Google Scholar
  6. [B3] Bowen, R.: Some systems with unique equilibrium states Math. Syst. Theory8, 193–202 (1975)Google Scholar
  7. [Ca] Capocaccia, D.: A definition of Gibbs state for a compact set with ℤv action. Commun. Math. Phys.48, 85–88 (1976)Google Scholar
  8. [Co] Connes, A.: A survey of foliations, and operator algebras. (Preprint)Google Scholar
  9. [L] Llave de la, R.: Invariants for smooth conjugacy of hyperbolic dynamical systems II. Commun. Math. Phys.109, 369–378 (1987)Google Scholar
  10. [F] Franks, J.: Anosov diffeomorphisms. In: Chern, S.-S., Smale, S. (eds.) Global analysis. (Proc. Symp. Pure Math. vol. 14 pp. 61–94 Providence, R.I. Am. Math. Soc. 1968Google Scholar
  11. [Fr] Fried, D.: Finitely presented dynamical systems. Ergodic Theory Dyn. Syst.7, 489–507 (1987)Google Scholar
  12. [GS] Gardiner, F., Sullivan, D. (Preprint)Google Scholar
  13. [HK] Hurder, S., Katok, A.: Ergodic theory and Weil measures for foliations. Ann. Math.126, 221–225 (1987)Google Scholar
  14. [K] Katok, A.: Cocycles. (Preprint)Google Scholar
  15. [Le] Ledrappier, F.: Principe variationnel et systemes dynamiques symboliques. Commun. Math. Phys.33, 119–128 (1973)Google Scholar
  16. [Li] Livsič, A.N.: Homology properties of Y-systems. Math. Notes10 754–757 (1971)Google Scholar
  17. [LV] Livsič, A.N., Vershik, A.M.: Adic models of ergodic transformations, spectral theory, substitutions, and related topics. In: Theory of Representations and Dynamical Systems. Seminar Proceedings (to appear)Google Scholar
  18. [Ma] Manning, A.: There are no new Anosov diffeomorphisms on tori. Am. J. Math.96 424–429 (1974)Google Scholar
  19. [MM1] Marco, J.M., Moriyon, R.: Invariants for smooth conjugacy of hyperbolic dynamical systems I. Commun. Math. Phys.109, 681–689 (1987)Google Scholar
  20. [MM2] Marco, J.M., Moriyon, R.: Invariants for smooth conjugacy of hyperbolic dynamical systems III. Commun. Math. Phys.112, 317–333 (1987)Google Scholar
  21. [MS] McMullen, C., Sullivan, D.: Quasiconformal homeomorphisms and dynamics III: topological conjugacy classes of analytic endomorphisms. (Preprint)Google Scholar
  22. [Mn] Mañe, R.: Ergodic Theory and Differentiable Dynamics. Berlin Heidelberg New York: Springer 1983Google Scholar
  23. [RS] Ruelle, D., Sullivan, D.: Currents, flows, and diffeomorphisms Topology14, 319–327 (1975)Google Scholar
  24. [R] Ruelle, D.: Thermodynamic Formalism. (Encycl. Math. Appl.) Reading: Addison-Wesley 1978Google Scholar
  25. [Si] Sinai, I.: Markov partitions andc-diffeomorphisms. Funkts. Anal. Prilozh.2 64–89 (1968)Google Scholar
  26. [So] Solomyak, B.: On the spectral theory of adic transformations. In: Theory of Representations and Dynamical Systems. Seminar Proceedings (to appear)Google Scholar
  27. [Wa] Walters, P.: A generalized Ruelle Perron-Fröbenius theorem and some applications. (Asterisque, vol 40, pp. 183–192) Paris: Soc. Math. Fr. 1976Google Scholar
  28. [Wa2] Walters, P.: Invariant measures and equilibrium states for some mappings which expand distances. Trans. Am. Math. Soc.236, 121–153 (1978)Google Scholar
  29. [Wa3] Walters, P.: An Introduction to Ergodic Theory. Berlin Heidelberg New York: Springer 1982Google Scholar
  30. [W] Winkelnkemper, E.: The graph of a foliation. (Preprint)Google Scholar
  31. [Z] Zimmer, R.: Ergodic Theory of Semisimple Groups. Boston Basel Stuttgart: Birkhauser 1986Google Scholar

Copyright information

© Springer-Verlag 1993

Authors and Affiliations

  • Elise E. Cawley
    • 1
  1. 1.Department of MathematicsUniversity of California at BerkeleyBerkeleyUSA

Personalised recommendations